The child sleeps for days. Everything that eats comes out with vomiting. Could it be a consequence of an injection of diphenhydramine? Did the ART pressure drop?

The child sleeps for days. Everything that eats comes out with vomiting. Could it be a consequence of an injection of diphenhydramine? Did the ART pressure drop?

Has your blood pressure dropped? Hands are cold. This has not been seen before.

Read more

The child's eye turned red, two days later a lump appeared at the ear. Slightly painful to pressure. What is it?

The child's eye turned red, two days later a lump appeared at the ear. Slightly painful to pressure. What is it?

I called an ambulance, threw up their hands, sent to the pediatrician. We went to the pediatrician, prescribed dancil eye drops, tehracycline ointment for the night, suprax antibiotic. They dripped, 6 days in the morning and in the evening they drank an antibiotic, the eye was gone, not red, it ...

Read more

The child has tubercles at the root of the tongue. What is it?

The child has tubercles at the root of the tongue. What is it?

Read more

At first, the child's eye turned red, two days later a lump appeared at the temple. No temperature. The eye has gone, the bump remains. What to do?

At first, the child's eye turned red, two days later a lump appeared at the temple. No temperature. The eye has gone, the bump remains. What to do?

Read more